# SDR ASAA2016062517141

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 3,880 hours, 1,266 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 PACK LIGHT ON RECALL AND EXTINGUISHES ON RESET.  ACFT GROUNDED.  RELEASED IAW MEL 21-32B, RT PACK PRIMARY TEMP CONTROL INOPERATIVE.  BITE CHECKED NR 2 ZONE TEMP CONTROLLER, REF FIM 21-62, TASK 801.  BITE GOOD, LAST FLIGHT FAULTED INLET SRADA ACTUATOR.  FAULT CLEARS.  RAN VERIFY TEST SEVERAL TIMES REF FIM 21-62, TASK 801, WITH NO DEFECTS NOTED.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL, MEL 21-32B CLEARED.
